RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2003, Volume 6, Number 1, Pages 73–88 (Mi sjvm177)  

This article is cited in 4 scientific papers (total in 4 papers)

On a model of radiation transport problems in the spherical shell with allowance for the reflecting boundary

T. A. Sushkevich, E. V. Vladimirova

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Abstract: The radiation transport in the Earth's atmosphere is being investigated to scale over the whole planet. The method of the numerical solution of the general boundary value problem in the radiative transfer theory for a spherical shell with a reflecting underlying surface for the mathematical modeling of the Earth radiation field is proposed. The optical transfer operator of the spherical atmosphere-Earth system has been constructed. The models of the influence functions for the transfer theory spherical boundary value problem are formulated.

Full text: PDF file (1074 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 551; 521; 535.31; 535.36
Received: 24.06.2002

Citation: T. A. Sushkevich, E. V. Vladimirova, “On a model of radiation transport problems in the spherical shell with allowance for the reflecting boundary”, Sib. Zh. Vychisl. Mat., 6:1 (2003), 73–88

Citation in format AMSBIB
\Bibitem{SusVla03}
\by T.~A.~Sushkevich, E.~V.~Vladimirova
\paper On a~model of radiation transport problems in the spherical shell with allowance for the reflecting boundary
\jour Sib. Zh. Vychisl. Mat.
\yr 2003
\vol 6
\issue 1
\pages 73--88
\mathnet{http://mi.mathnet.ru/sjvm177}
\zmath{https://zbmath.org/?q=an:1052.86007}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm177
  • http://mi.mathnet.ru/eng/sjvm/v6/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sushkevich T.A., “Mathematical modeling of the, multidimensional radiation transfer problems with parallel computing”, Parallel Computational Fluid Dynamics: Advanced Numerical Methods Software and Applications, 2004, 319–326  mathscinet  zmath  isi
    2. Strelkov S.A., Sushkevich T.A., Maksakova S.V., “Features of Hyperspectral Approach in Remote Sensing in the Region of the Arctic”, 22Nd International Symposium on Atmospheric and Ocean Optics: Atmospheric Physics, Proceedings of Spie, 10035, eds. Matvienko G., Romanovskii O., Spie-Int Soc Optical Engineering, 2016, 100351W  crossref  isi
    3. Sushkevich T.A., Strelkov S.A., Maksakova S.V., “The Features of Modeling of Radiation Forcing on the Climate in the Arctic Region”, 22Nd International Symposium on Atmospheric and Ocean Optics: Atmospheric Physics, Proceedings of Spie, 10035, eds. Matvienko G., Romanovskii O., Spie-Int Soc Optical Engineering, 2016, 100355Z  crossref  isi
    4. T. A. Sushkevich, S. A. Strelkov, S. V. Maksakova, “Albedo planety kak indikator evolyutsii klimata Zemli (65-letiyu IPM imeni M.V.Keldysha i dostizheniyam «Lunnoi programmy» posvyaschaetsya)”, Preprinty IPM im. M. V. Keldysha, 2018, 088, 28 pp.  mathnet  crossref  elib
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:220
    Full text:104
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020